www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/14507

Title: Non-commutative P-1-bundles over commutative schemes
Authors: VAN DEN BERGH, Michel
Issue Date: 2012
Publisher: AMER MATHEMATICAL SOC
Citation: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 364 (12), p. 6279-6313
Abstract: In this paper we develop the theory of non-commutative P-1-bundles over commutative (smooth) schemes. Such non-commutative P-1-bundles occur in the theory of D-modules but our definition is more general. We can show that every non-commutative deformation of a Hirzebruch surface is given by a non-commutative P-1-bundle over P-1 in our sense.
Notes: Van den Bergh, M (reprint author), Univ Hasselt, Dept Math, B-3590 Diepenbeek, Belgium. michel.vandenbergh@uhasselt.be
URI: http://hdl.handle.net/1942/14507
DOI: 10.1090/S0002-9947-2012-05469-9
ISI #: 000312113700005
ISSN: 0002-9947
Category: A1
Type: Journal Contribution
Validation: ecoom, 2014
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version450.18 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.